| Model Number |
3228 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number 3006705815-2022-17729.It was reported that patient experienced ineffective therapy and the ipg was deemed inoperable.Surgical intervention was undertaken on (b)(6) 2022, wherein a new drg system was implanted.Effective therapy was restored post operatively, however the scs system remains implanted.Additional surgery may take place to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.